# SDR 7C7A2023060500037

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 35,051 hours, 40,136 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 153212A
- Part serial: RF4101
- Condition: Inoperative
- Location: Lt Wing
- Part time: 35,051 hours, 40,136 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

3RD SEGMENT INBOARD LEFT WING BOOT AND LEFT ENGINE INTAKE BOOTS NOT INFLATING.  REPLACED L/H WING IB DEICE DISTRIBUTOR VALVE.
